MathSciNet Relay Station
MathSciNet bibliographic data
MR448131 (56 #6440) 47A65
Fialkow, Lawrence A. A note on limits of unitarily equivalent operators. Trans. Amer. Math. Soc. 232 (1977), 205–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement